# SDR DALA2015082605230

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER TEE BS 377, BETWEEN BL 0 AND LBL 24, FOUND TO BE OUT OF LIMITS.  TRIMMED-OUT THE SECTION ON MAIN CABIN FLOORBEAM LBL 32.5 - RBL 36 IAW SRM 53-00-51, REP 10. INSTALLED & ACCOMPLISHED A PERMANENT  REPAIR IAW SRM 53-00-51, REPAIR 10, PAGE 202, PAR 4 & DWG 141N5166, REV A.
